MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC PROXIMATE; STAPLE, REMOVABLE (SKIN)

ETHICON ENDO-SURGERY, LLC PROXIMATE; STAPLE, REMOVABLE (SKIN)
Model Number PRW35
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Skin stapler misfired.

Brand Name
PROXIMATE
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key23827552
Report Number23827552
Device Sequence Number14725757
Product Code GDT
UDI-Device Identifier10705036013020
UDI-Public(01)10705036013020
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/25/2025
Report Date (Section F) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRW35
Device Catalogue NumberPRW35
Device Lot Number768D60
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale
Patient Weight54 KG
Date Report Sent to FDA11/25/2025